Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Gap between knee cap, nerve pain, burning sensation, pain on touching. Solution?

Good morning doctor, am female 25 yrs i have problem in my knee that in the gap btween knee cap since frm 5 6yrs it gets so much pain if anythng is touchd 2 my knee.ther is smthng hapend 2 my knee nerves .i dont had problem in walking but while on stairs i cant use that lep properly and sometimes ther wil b burning sensation and ther is no result in x-ray .please doctor sugest me a solution.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hello madam,
Iwant to advice you MRI of the knee to confirm your problem. There can be cartilage problem or it can be increase tightness of lateral side of patellar retinaculam. So according to that we have to decide. Do not ignore and get your MRI of the knee as soon as possible.
Answered: Wed, 23 Jul 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor